# SDR CALA2014091101222

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 51,645 hours, 17,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, UPON BRINGING LG LEVER DOWN WE DID NOT GET MAIN GEAR DOWN INDICATION, ALL 3 LIGHTS INOPERATIVE.  ALTERNATE LG INDICATORS SHOWED 3 GREEN.  UPON INSPECTION OF CB PANEL FOUND SECT 5 CB POPPED.  RESET CB GOT 3 MAIN GREEN LIGHTS.  CB SECT 5 P 6 - 3 F-11 IS FOR MASTER DIM TEST SYS NOT FOR LG INDICATOR SYS.  OPERATIONS TESTED MASTER DIM & TEST, CB STAYED IN NO FAULTS IAW AMM 33-18-00.
